# SDR ASOA201201695

- Difficulty date: May 27, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 20,161 hours, 14,012 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Service
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR IS VERY DIFFICULT TO OPEN.  LUBRICATED SERVICE DOOR & OPS CHECKED GOOD IAW AQMM 52-41-00.  (SDR CLOSED)
